Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having vitamin B12 deficiency. Prescribed injections. Diet?

Hi doc good evening .My Vitamin B12 Serum count is 139.6 .My doc advised me to take Vitcofol (name of medicine) shots -5 shots every alternative day.Could you please let me know if that normal.Is there any other way i can fill in the deficiency apart from Meat and eggs as i usually consume them but still have deficiency ,seems my intestine is unable to absorb it .Kindly suggest
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
i have gone thorough you question , taking the injections prescribed is quite safe , i would suggest you to take Sprouts(daily), and vitamin c rich food , since vitamin c helps in the absorption of all the vitamins ,and folic acids and do eat fresh fruits since most of them have B12 in them .

Hope this helps and get well soon.
Dr.G.Gayatri Devi
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor